# SDR 2001UALA02422

- Difficulty date: December 17, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 41,712 hours, 21,699 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 178 LBL 5.7 WL 211 WEB HAS CRACK INDICATION BY NON-DESTRUCTIVE TESTING.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
